Am afraid my dad's condition has taken a turn for the worse since the encouraging blood tests results mid month. The mets near the bottom of his spine hurt more, and the ONC concluded that TS-1 no longer works, and we did another round of tomotherapy to treat that. The ONC also added steroid to treat inflammation of his mets, and oral morphine to help manage the pain. After the tomotherapy sessions, the pain finally subsided. However since last Tuesday he has been having black stool, and the ONC said it's probably a side effect of the Avastin he had. CA19-9 also increased from 49 to 78. His blood counts were low so we had blood transfusion last week. The black stool stopped finally today, but since Fri night he has been in delirium and had become agitated. He's pacing the house and cannot sit still nor lie down for more than 2 mins. He's also crying and yelling, sighing loudly and repeatedly saying the same things.
We are goin back to the ONC tomorrow and his plan for my dad is Abraxane+Gemzar. However if he remains in this stage my mom and I are inclined to postpone the chemo. I read delirium can be result from hypercalcemia, side effects of the chemo or steroid. It can also be something more serious and I can't bring myself to imagining them. I am afraid of what lies ahead for us. Dad's positive energy is all gone now. It kills me to see him like this.